Erectile Dysfunction Community
23 year old, feeling alone. Physical or Psychological?
About This Community:

Welcome to the Erectile Dysfunction community. Topics covered include drugs that cause ED, heart-related ED, kidney-related ED, impotence, multiple sclerosis, nerve damage, penile pumps, Peyronie’s Disease, questions to ask your doctor about ED, social issues regarding ED, stress, spinal cord injury, and surgery.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

23 year old, feeling alone. Physical or Psychological?

So this started about 6-7 months ago when suddenly I stopped getting any form of morning erections.  When I masturbate I am able to achieve an erection 80% of the time, but even then I can no longer get them just thinking about something, or watching porn or anything.  This has really begun to bother me, and ive read about the connections between ED and coronary artery disease so I got an echo stress test which came back normal. However since 21 I have had high blood pressure, and now I am worried it has destroyed my veins going to that area.  I can't really think of any other reason that I would have ED, I thought it was my Beta Blocker but even after stopping it for a few days nothing really changed.

I am currently taking Losartan Potassium 100mg, Toprol XL 25mg, Hydrochlorothiazide 25mg.

The only other thing I can think of is a blood and saliva test I took showed I have high levels of the hormone CORTISOL, not sure if this could cause ED.

1. Is this psychological or physical ED?

2. If I have to start taking drugs for this, how expensive are they and does state insurance cover them?
4 Comments Post a Comment
Blank
1828226_tn?1323568848
I suggest you stop taking everything that is not prescribe from a doctor. If you masturbate a lot, I suggest you leave that alone for at least a month. Porn too...Eat normal like you already do and drink more water.
Blank
Avatar_m_tn
Hi, First get all your drugs together and sit in front of your computer and just check on the side effects for ED, and if some have effects for ED try to get your doctor to get them changed over, to drugs to do the same thing but with less side effects from ED.
But I think some of your real problem is masturbating to porn, so now you have porn enduced ED, and I think thats were your real problem lies, the way out of this is to take an 8 week sabbatical, no masturbating, no sexual contact of any kind, no porn, in fact give it up for life that s if youwant a sex life, this is the time it take to reboot your problem, during this time things might start to happen, like nocturnal woods should come back along with morning woods, but its a thing you need to do,OK
Get HBP down cut out salt, junk foods and fast foods, all these are high in salt.
Good Luck
Blank
Avatar_m_tn
This morning. I got morning wood but it happens pretty rarely and goes away when I stand up does that mean I can write off physical causes?
Blank
Avatar_m_tn
Hi, There is a saying in the UK one swallow is not a summer, so how would youanswer your question, just wait tell you can walk around with and have to stand on your head to urinate, then your better, have you been tested for anyform of physical problem, things like blood flow around your p***s and to it, but still get your meds tested for ED.
Good Luck
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Erectile Dysfunction Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Sexual Health Answerers
139792_tn?1299416777
Blank
Dalubaba
Indore, India
1622896_tn?1402351966
Blank
bobdylan1958
Outside London, United Kingdom
80052_tn?1358657300
Blank
jefelex
way off the beaten track!, BC
8476383_tn?1405137991
Blank
JacquiOlliver
New Zealand